# SDR IXXA20200323007

- Difficulty date: February 28, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N360CM
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 99,843 hours, 16,625 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 145T8750158
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR ATI-767 C CHECK 18. IN COMPLIANCE OF TASK CARD 51-041-02-AD-2003-19-09  "CANTED PRESSURE BULKHEAD CAVITY CLEANING" THE FOLLOWING DISCREPANCY WAS IDENTIFIED: RIGHT WHEEL WELL PRESSURE DECK IS CRACKED .350 AT BS 972, RBL 15. DAMAGE IS OUT OF LIMITS. REPAIRED RWW PRESSURE DECK  IAW B767 SRM 53-50-51.
